# SDR PCAA9500250

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579016
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 11,052 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS WINDSHIELD HAS LARGE CRACK IN IT.  AIRCRAFT RETURNED TO FIELD IN BWI.  FERRIED TO MDT FOR REPAIR.  REMOVED AND REPLACED FLIGHT OFFICERS WINDSHIELD AND HEAT CONTROLLER AS A PRECAUTIONARY MEASURE.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
